# SDR AWXA200500825

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,093 hours, 32,147 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Switch
- Condition: Failed
- Location: Press Controller
- Part time: 52,939 hours, 35,254 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DURING FLT AUTO FAIL LIGHT ON PRESSURE CONTROLLER ILLUMINATED WITH CABIN HORN COMING ON.  SWITCHED TO STANDBY AND DESCENDED.  MASKS DID DEPLOY.  EMERGENCY NOT DECLARED AND AIRCRAFT LANDED IN LAS WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT AND FOUND AIR/GROUND SWITCH ON PRESSURE CONTROLLER PANEL TO BE BAD.  R & R PRESSURE CONTROLLER PANEL, P5-6, IAW BOEING 737-300 MM 21-31-25-4.  OPS CHECKS GOOD IAW AMWEST TASK CARD F1B21001. VENDOR REPORTED, VIA EMAIL,  THAT UNIT PASSED INCOMING TESTS.  TEAR DOWN REPORT SHOWS THAT UNIT WAS TESTED AND OVERHAULED, FOR PRECAUTIONARY PURPOSES, IAW CMM 21-31-00 REV 33.  OPS TESTS ON UNIT GOOD.
